JOURNAL BROWSE
Search
Advanced SearchSearch Tips
Uniqueness Theorems For Differential Polynomials Concerning Fixed-Points
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
  • Journal title : Kyungpook mathematical journal
  • Volume 48, Issue 1,  2008, pp.25-35
  • Publisher : Department of Mathematics, Kyungpook National University
  • DOI : 10.5666/KMJ.2008.48.1.025
 Title & Authors
Uniqueness Theorems For Differential Polynomials Concerning Fixed-Points
Chao, Meng;
  PDF(new window)
 Abstract
In this article, we deal with the uniqueness problems on meromorphic functions concerning differential polynomials that share fixed-points. Moreover we extend former results of W. C. Lin and H. X. Yi.
 Keywords
meromorphic function;differential polynomials;fixed-point;
 Language
English
 Cited by
1.
THE UNIQUENESS OF MEROMORPHIC FUNCTIONS WHOSE DIFFERENTIAL POLYNOMIALS SHARE SOME VALUES, Journal of applied mathematics & informatics, 2015, 33, 5_6, 475  crossref(new windwow)
2.
Generalization of Uniqueness Theorems for Entire and Meromorphic Functions, Applied Mathematics, 2014, 05, 08, 1267  crossref(new windwow)
 References
1.
A. Banerjee, Meromorphic functions sharing one value, Int. J. Math. Math. Sci., 22(2005), 3587-3598.

2.
M. L. Fang and W. Hong, A unicity theorem for entire functions concerning differential polynimials, Indian J. pure appl. Math., 32(2001), 1343-1348.

3.
G. Frank and M. Reiders, A unique range set for meromorphic functions with 11 elements, Complex Variables Theory and Appl., 37(1998), 185-193. crossref(new window)

4.
W. K. Hayman, Meromorphic Functions, Clarendon, Oxford, 1964.

5.
W. C. Lin and H. X. Yi, Uniqueness theorems for meromorphic functions concerning fixed-points, Complex Variables Theory and Appl., 49(2004), 793-806. crossref(new window)

6.
C. C. Yang, On deficiencies of differential polynomiaals, Math. Z., 125(1972), 107-112. crossref(new window)

7.
C. C. Yang and X. H. Hua, Uniqueness and value-sharing of meromorphic functions, Ann. Acad. Sci. Fenn. Math., 22(1997), 395-406.

8.
H. X. Yi, Meromorphic functions that share one or two value, Complex Variables Theory Appl., 28(1)(1995), 1-11. crossref(new window)

9.
Q. C. Zhang, Meromorphic functions that shares one small function with its derivative, J. Inequal. Pure Appl. Math., 6(116)(2005).